Alert archive / Wyoming / Freeze Warnings in 2007
Freeze Warning 2, NWS Cheyenne, WY
NWS Cheyenne, WY issued this freeze warning at Sep 24, 2007, 3:25 AM MDT. It took effect at Sep 24, 2007, 2:45 PM MDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 24, 2007, 3:25 AM MDT (09:25 UTC)
- In effect from
- Sep 24, 2007, 2:45 PM MDT
- Expired
- Sep 25, 2007, 8:00 AM MDT
- In force
- 17 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 240925 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 325 AM MDT MON SEP 24 2007 ...COLD FRONT TO BRING FROST AND FREEZE CONDITIONS TO SOUTHEAST WYOMING TONIGHT... .A STRONG STORM SYSTEM WILL AFFECT SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE TODAY AND TONIGHT...PRODUCING WIDESPREAD PRECIPITATION AND MUCH COOLER TEMPERATURES. TEMPERATURES IN THE HIGHER TERRAIN OF SOUTHEAST WYOMING AND IN THE LARAMIE VALLEY WILL SUPPORT SNOW TONIGHT. LOWER ELEVATION TEMPERATURES IN AREAS EAST OF THE LARAMIE RANGE WILL ALSO SUPPORT SNOW MIXING WITH RAIN OVERNIGHT. WYZ065-241730- /O.NEW.KCYS.FZ.W.0002.070925T0800Z-070925T1400Z/ LARAMIE VALLEY- INCLUDING THE CITY OF...LARAMIE 325 AM MDT MON SEP 24 2007 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM MDT TUESDAY. OVERNIGHT LOW TEMPERATURES IN THE LARAMIE VALLEY ARE EXPECTED TO DROP TO BETWEEN 28 AND 32 DEGREES BY 2 AM MDT TONIGHT...AND WILL CONTINUE TO BE BELOW FREEZING UNTIL AROUND 8 AM MDT EARLY TUESDAY MORNING. NORMAL LOW TEMPERATURES IN THE LARAMIE VALLEY FOR THIS TIME OF YEAR ARE IN THE MID 30S...SO PROJECTED OVERNIGHT LOWS REPRESENT VALUES 5 TO 8 DEGREES BELOW NORMAL. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ WYZ059>062-067>070-241730- /O.NEW.KCYS.FR.Y.0004.070925T0800Z-070925T1400Z/ CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-PLATTE-GOSHEN- CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...RAWLINS... HANNA...MEDICINE BOW...WHEATLAND...GUERNSEY...TORRINGTON... CHEYENNE...PINE BLUFFS 325 AM MDT MON SEP 24 2007 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM MDT TUESDAY. OVERNIGHT LOW TEMPERATURES IN CARBON COUNTY AND AREAS EAST OF THE LARAMIE RANGE IN SOUTHEAST WYOMING ARE EXPECTED TO DROP TO BETWEEN 33 AND 36 DEGREES BY 2 AM MDT TONIGHT. NORMAL LOW TEMPERATURES IN THESE AREAS ARE GENERALLY IN THE UPPER 30S TO LOWER 40S FOR THIS TIME OF YEAR...SO PROJECTED OVERNIGHT LOWS REPRESENT VALUES 5 TO 8 DEGREES BELOW NORMAL. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
5 follow-up statements
000 WWUS75 KCYS 241734 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1134 AM MDT MON SEP 24 2007 ...COLD FRONT TO BRING FROST AND FREEZE CONDITIONS TO SOUTHEAST WYOMING TONIGHT... .A STRONG STORM SYSTEM WILL AFFECT SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE TODAY AND TONIGHT...PRODUCING WIDESPREAD PRECIPITATION AND MUCH COOLER TEMPERATURES. TEMPERATURES IN THE HIGHER TERRAIN OF SOUTHEAST WYOMING AND IN THE LARAMIE VALLEY WILL SUPPORT SNOW TONIGHT. LOWER ELEVATION TEMPERATURES IN AREAS EAST OF THE LARAMIE RANGE WILL ALSO SUPPORT RAIN MIXING WITH SNOW OVERNIGHT. WYZ065-251400- /O.CON.KCYS.FZ.W.0002.070925T0800Z-070925T1400Z/ LARAMIE VALLEY- INCLUDING THE CITY OF...LARAMIE 1134 AM MDT MON SEP 24 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT TUESDAY. OVERNIGHT LOW TEMPERATURES IN THE LARAMIE VALLEY ARE EXPECTED TO DROP TO BETWEEN 28 AND 32 DEGREES BY SUNRISE TUESDAY. NORMAL LOW TEMPERATURES IN THE LARAMIE VALLEY FOR THIS TIME OF YEAR ARE IN THE MID 30S...SO PROJECTED OVERNIGHT LOWS REPRESENT VALUES 5 TO 8 DEGREES BELOW NORMAL. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ WYZ059>062-067>070-251400- /O.CON.KCYS.FR.Y.0004.070925T0800Z-070925T1400Z/ CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-PLATTE-GOSHEN- CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...RAWLINS... HANNA...MEDICINE BOW...WHEATLAND...GUERNSEY...TORRINGTON... CHEYENNE...PINE BLUFFS 1134 AM MDT MON SEP 24 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT TUESDAY. OVERNIGHT LOW TEMPERATURES IN CARBON COUNTY AND AREAS EAST OF THE LARAMIE RANGE IN SOUTHEAST WYOMING ARE EXPECTED TO DROP TO BETWEEN 33 AND 36 DEGREES BY SUNRISE TUESDAY MORNING. NORMAL LOW TEMPERATURES IN THESE AREAS ARE GENERALLY IN THE UPPER 30S TO LOWER 40S FOR THIS TIME OF YEAR...SO PROJECTED OVERNIGHT LOWS REPRESENT VALUES 5 TO 8 DEGREES BELOW NORMAL. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS75 KCYS 242045 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 245 PM MDT MON SEP 24 2007 WYZ061-062-251400- /O.UPG.KCYS.FR.Y.0004.070925T0800Z-070925T1400Z/ /O.EXA.KCYS.FZ.W.0002.070925T0800Z-070925T1400Z/ SOUTHWEST CARBON-NORTH CARBON- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW 245 PM MDT MON SEP 24 2007 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM MDT TUESDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. TEMPERATURES WILL DROP TO AROUND 28 TO 32 DEGREES BY MORNING OVER MUCH OF CARBON COUNTY. HENCE A FREEZE WARNING IS NOW IN EFFECT. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ WYZ065-251400- /O.CON.KCYS.FZ.W.0002.070925T0800Z-070925T1400Z/ LARAMIE VALLEY- INCLUDING THE CITY OF...LARAMIE 245 PM MDT MON SEP 24 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT TUESDAY. TEMPERATURES IN THE LARAMIE VALLEY ARE EXPECTED TO DROP TO BETWEEN 28 AND 32 DEGREES BY SUNRISE TUESDAY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ WYZ059-060-067>070-251400- /O.CON.KCYS.FR.Y.0004.070925T0800Z-070925T1400Z/ CONVERSE-NIOBRARA-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...WHEATLAND... GUERNSEY...TORRINGTON...CHEYENNE...PINE BLUFFS 245 PM MDT MON SEP 24 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT TUESDAY. TEMPERATURES IN EAST CENTRAL AND SOUTHEAST WYOMING ARE EXPECTED TO DROP TO BETWEEN 33 AND 36 DEGREES BY SUNRISE TUESDAY MORNING. AREAS OF FROST ARE LIKELY..ESPECIALLY IN AREAS WITH CLEARING SKIES. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS75 KCYS 250239 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 839 PM MDT MON SEP 24 2007 WYZ061-062-065-251200- /O.CON.KCYS.FZ.W.0002.070925T0800Z-070925T1400Z/ SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW... LARAMIE 839 PM MDT MON SEP 24 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT TUESDAY. LIGHT WINDS AND CLEARING SKIES WILL CAUSE OVERNIGHT LOW TEMPERATURES IN THE LARAMIE VALLEY TO DROP TO BETWEEN 28 AND 32 DEGREES BY SUNRISE. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ WYZ059-060-067>070-251200- /O.CON.KCYS.FR.Y.0004.070925T0800Z-070925T1400Z/ CONVERSE-NIOBRARA-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...WHEATLAND... GUERNSEY...TORRINGTON...CHEYENNE...PINE BLUFFS 839 PM MDT MON SEP 24 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT TUESDAY. LIGHT WINDS AND CLEARING SKIES WILL RESULT IN OVERNIGHT LOW TEMPERATURES ACROSS LOWER ELEVATIONS OF EAST CENTRAL AND SOUTHEAST WYOMING TO DROP TO BETWEEN 33 AND 36 DEGREES BY SUNRISE. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS75 KCYS 251003 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 403 AM MDT TUE SEP 25 2007 WYZ061-062-065-251400- /O.CON.KCYS.FZ.W.0002.000000T0000Z-070925T1400Z/ SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW... LARAMIE 403 AM MDT TUE SEP 25 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING. LIGHT WINDS AND CLEARING SKIES WILL CAUSE OVERNIGHT LOW TEMPERATURES IN LOW LYING AREAS OF THE LARAMIE VALLEY AND LOWER ELEVATION PORTIONS OF CARBON COUNTY TO DROP TO BETWEEN 28 AND 32 DEGREES BY SUNRISE. AREAS WHERE CLOUD COVER DOES NOT DIMINISH ENOUGH TO ALLOW FREEZING TEMPERATURES TO BE REACHED WILL STILL HAVE FROST CONDITIONS WITH EARLY MORNING LOWS BETWEEN 33 AND 36 DEGREES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ WYZ059-060-067>070-251400- /O.CON.KCYS.FR.Y.0004.000000T0000Z-070925T1400Z/ CONVERSE-NIOBRARA-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...WHEATLAND... GUERNSEY...TORRINGTON...CHEYENNE...PINE BLUFFS 403 AM MDT TUE SEP 25 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING. LIGHT WINDS AND CLEARING SKIES WILL RESULT IN OVERNIGHT LOW TEMPERATURES ACROSS LOWER ELEVATIONS OF EAST CENTRAL AND SOUTHEAST WYOMING TO DROP TO BETWEEN 33 AND 36 DEGREES BY SUNRISE. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS75 KCYS 251400 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 800 AM MDT TUE SEP 25 2007 ...FREEZE WARNING AND FROST ADVISORY FOR THE AREA HAS BEEN CANCELED... .TEMPERATURES HAVE WARMED SLOWLY AFTER SUNRISE AND WERE ABOVE FREEZING OVER THE LOWER ELEVATIONS OF SOUTHEAST WYOMING. WYZ061-062-065-251500- /O.CAN.KCYS.FZ.W.0002.000000T0000Z-070925T1400Z/ SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW... LARAMIE 800 AM MDT TUE SEP 25 2007 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELED THE FREEZE WARNING. TEMPERATURES HAVE WARMED TO ABOVE FREEZING OVER THE AREA AFTER SUNRISE. FOR THAT REASON THE FREEZE WARNING HAS BEEN CANCELED. $$ WYZ059-060-067>070-251500- /O.CAN.KCYS.FR.Y.0004.000000T0000Z-070925T1400Z/ CONVERSE-NIOBRARA-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...WHEATLAND... GUERNSEY...TORRINGTON...CHEYENNE...PINE BLUFFS 800 AM MDT TUE SEP 25 2007 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELED THE FROST ADVISORY. TEMPERATURES HAVE WARMED TO ABOVE FREEZING OVER THE AREA AFTER SUNRISE. FOR THAT REASON THE FROST ADVISORY HAS BEEN CANCELED. $$ WEILAND
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this freeze warning went out at Sep 24, 3:03 AM MDT, 22 minutes earlier.
Area forecast discussion, Sep 24, 3:03 AM MDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
303 AM MDT MON SEP 24 2007
.SHORT TERM...TODAY THROUGH TUESDAY NIGHT.
INHERITED SHORT TERM FORECAST CONTINUES TO LOOK ON TRACK WITH THE
STRONG UPPER LEVEL STORM SYSTEM EJECTING ACROSS THE AREA TODAY AND
TONIGHT. HAVE ONLY HAD TO MAKE SLIGHT ADJUSTMENTS TO THE FORECAST
TONIGHT FOR COORDINATION AND TO REFLECT MINOR DEVELOPMENTS IN THE
LATEST MODEL DATA.
WIDESPREAD PRECIPITATION CAN BE EXPECTED TO DEVELOP OVER SOUTHEAST
WYOMING THIS MORNING. PRECIPITATION CONTINUED OVERNIGHT IN THE
NEBRASKA PANHANDLE AND AFTER SLIGHTLY REDUCED CHANCES THIS
MORNING...PRECIPITATION CHANCES WILL INCREASE AGAIN LATE TODAY AND
INTO THE EVENING HOURS. THESE CHANCES FOR PRECIPITATION ARE A
RESULT BOTH OF THE UPPER LEVEL STORM SYSTEM AND A REINFORCING COLD
FRONT WHICH IS MOVING SOUTH ACROSS EASTERN WYOMING EARLY TODAY.
THE CLOUD COVER AND PASSAGE OF THE COLD FRONT ARE EXPECTED TO KEEP
DAYTIME HIGH TEMPERATURES IN THE 40S AND LOWER 50S IN MANY
WYOMING LOCATIONS. THE NEBRASKA PANHANDLE MAY WARM TO SLIGHTLY
ABOVE 60 DEGREES TODAY AND WILL BE THE WARM SPOT IN THE AREA. FOR
THE WYOMING COUNTIES...THIS TEMPERATURE FORECAST REPRESENTS THAT
VALUES WILL GENERALLY REMAIN STEADY OR EVEN FALL SLIGHTLY DURING
THE DAYLIGHT HOURS.
WITH THE COOL DAY EXPECTED AND HIGH PRESSURE EXPECTED TO DEEPEN
THE COLDER AIR MASS TONIGHT...HAVE DECIDED TO RAISE AWARENESS OF
FORECAST LOW TEMPERATURES TONIGHT. FOR MUCH OF SOUTHEAST
WYOMING...TEMPERATURES WILL FALL TO VALUES REPRESENTING A MINOR
FROST EVENT. THE EXCEPTION TO THIS IN THE LOWER ELEVATIONS WILL BE
THE LARAMIE VALLEY IN ALBANY COUNTY WHERE SUB-FREEZING
TEMPERATURES ARE NOW EXPECTED. WILL ISSUE A FREEZE WARNING FOR
THIS LOCATION. BOTH OF THESE HIGHLIGHTS WILL BE IN EFFECT FROM 08Z
TO 14Z EARLY TUESDAY MORNING.
MUCH DRIER AIRMASS TO ADVECT INTO THE AREA FOR TUESDAY AND TUESDAY
NIGHT WITH BETTER MIXING EXPECTED TO HELP RAISE HIGH TEMPERATURES
BACK INTO THE 60S EAST OF THE LARAMIE RANGE...WITH UPPER 50S TO
LOWER 60S OVER THE WESTERN ZONES. BOTH THE GFS AND THE WRF-NMM
LATEST RUNS CONTINUE TO INDICATE A SURFACE TROUGH DEVELOPING TO
THE LEE OF THE NORTHERN ROCKIES AND THIS TROUGH EJECTING EASTWARD
ACROSS THE AREA AS A WEAK PACIFIC FRONT TUESDAY NIGHT. AS
MENTIONED FOR SEVERAL FORECAST PACKAGES NOW...THE ENERGY
ASSOCIATED WITH THE UPPER LEVEL SHORT-WAVE CREATING THE LEE SIDE
PRESSURE FALLS WILL REMAIN NORTH OF THE FORECAST AREA AND NO
PRECIPITATION IS EXPECTED TUESDAY OR TUESDAY NIGHT. CARPENTER
.LONG TERM...WEDNESDAY THROUGH SUNDAY.
WEDNESDAY...DRY NORTHWEST FLOW ALOFT PREVAILS. MAXIMA IN THE 60S
AND LOWER 70S PER 1000-500 MB THICKNESSES NEAR 5670 METERS AND 700
MB TEMPERATURES NEAR 2C.
THURSDAY...WARMING TREND EXPECTED AS SHORTWAVE RIDGING ALOFT MOVES
ACROSS EASTERN WYOMING. MAXIMA WELL INTO THE 70S AT MOST LOCALES
WITH THICKNESSES PROGGED NEAR 5700 METERS.
FRIDAY...FLOW ALOFT BACKS TO SOUTHWEST IN ADVANCE OF UPPER TROUGH
ACROSS THE GREAT BASIN STATES. THIS WILL INDUCE A CONTINUED WARMING
TREND WITH PROGGED THICKNESSES ABOVE 5700 METERS AND PLENTY OF
SUNSHINE.
SATURDAY...SHORTWAVE TROUGH MOVES EASTWARD ACROSS EASTERN MONTANA
AND EASTERN WYOMING SENDING AN ASSOCIATED COLD FRONT SOUTHWARD
ACROSS WYOMING. THIS FRONT LOOKS DRY DUE TO LIMITED LOW/MID LEVEL
MOISTURE. COOLER DAY PER PROGGED THICKNESSES BUT MAXIMA STILL NEAR
CLIMATOLOGICAL NORMALS.
SUNDAY...CONTINUED DRY WITH SHORTWAVE RIDGING DEVELOPING ACROSS
THE ROCKIES. COOLER HIGHS ON GFS MOS LOOK UNREASONABLE PER
THICKNESS TRENDS AND PROGGED HEIGHTS ALOFT. RUBIN
&&
.AVIATION...WIDESPREAD MVFR CEILINGS ARE EXPECTED TO DEVELOP OVER
SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE TODAY AS AN UPPER
LEVEL STORM SYSTEM MOVES EAST ACROSS THE AREA. LOCALIZED AREAS OF
IFR CEILINGS WILL ALSO BE POSSIBLE WITH THE STRONGEST AREAS OF
RAIN TODAY...AND IN AREAS OF SNOW OR RAIN MIXED WITH SNOW TONIGHT.
CARPENTER
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FREEZE WARNING FROM 2 AM TUESDAY TO 8 AM TUESDAY FOR WYZ065.
FROST ADVISORY FROM 2 AM TUESDAY TO 8 AM TUESDAY FOR WYZ059-
WYZ060-WYZ061-WYZ062-WYZ067-WYZ068-WYZ069-WYZ070.
NE...NONE.
&&
SHORT TERM/AVIATION...SJC
LONG TERM....RUBINHazardous weather outlook, Sep 23, 9:35 AM MDT, 17 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 935 AM MDT SUN SEP 23 2007 NEZ001>003-019>021-054-055-241030- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- 935 AM MDT SUN SEP 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL FORM BY LATE THIS AFTERNOON ACROSS WESTERN NEBRASKA. A FEW STORMS COULD BECOME SEVERE PRODUCING HAIL AND GUSTY WINDS...ESPECIALLY FROM CHADRON SOUTH TO SIDNEY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY WILL BE MUCH COOLER WITH SHOWERS BECOMING LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO EARLY THIS EVENING DUE TO STRONG THUNDERSTORMS. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ059>070-241030- NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 935 AM MDT SUN SEP 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS WILL FORM THIS AFTERNOON...PRIMARILY ACROSS FAR EASTERN WYOMING. SCATTERED SHOWERS AND SOME HIGH MOUNTAIN SNOW SHOWERS WILL OCCUR TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY WILL BE MUCH COOLER WITH SHOWERS BECOMING LIKELY. SNOW SHOWERS WILL OCCUR IN THE HIGHER MOUNTAINS WITH SNOWFALL OF UP TO THREE INCHES. SCATTERED RAIN AND SNOW SHOWERS WILL CONTINUE MONDAY NIGHT WITH SMALL ACCUMULATIONS IN THE HIGHER MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOWFALL IN THE MOUNTAINS OCCURRING SUNDAY NIGHT THROUGH MONDAY NIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 3:25 AM MDT | Frost Advisory | CYS | Crook, Weston | 29 hr |
Nearby
Freeze Warnings in Wyoming, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.